# SDR AALA202502145769

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 32,537 hours, 13,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN ON DOOR 2R FELL OFF DURING FLIGHT. REMOVED AND REPLACED DOOR R2 EMERGENCY SIGN ASSEMBLY OPERTIONAL CHECK GOOD. PER 33-25-00.
